| Model Number |
M00522600 |
| Medical Device Problem Codes |
Activation, Positioning or Separation Problem (2906); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/22/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a resolution clip device was used in the stomach during an endoscopic submucosal dissection (esd) procedure performed on (b)(6), 2023.During the procedure, the clip was able to grasp and lock onto tissue; however, the clip could not detach from the catheter to deploy.The physician attempted to move the clip forward slightly, however, it would not detach from the catheter.The procedure was completed with another resolution clip device.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.
Additional Manufacturer Narrative
Block e1: initial reporter facility name: (b)(6).Block h6: imdrf device code a15 captures the reportable event of clip could not detach.
Additional Manufacturer Narrative
Block e1: initial reporter facility name: union hospital affiliated to (b)(6), (b)(6).Block h6: imdrf device code a15 captures the reportable event of clip could not detach.Block h10: investigation results the returned resolution clip device was analyzed, and a visual evaluation noted that the device was returned with the clip assembly attached.The device was returned without its over sheath.Microscopic examination was performed, and no problems were found on the clip.Functional evaluation was performed, and the device was able to perform the first activation and could be released from the catheter without problems.No other problems with the device were noted.The reported event of clip could not detach was not confirmed.Investigation found that the clip assembly could be released from the catheter without problems.The returned device review showed no evidence of either the alleged(s) or any defect which could have contributed to the event.Therefore, the most probable root cause for this complaint is no problem detected.
Event or Problem Description